Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Can certain soaps cause brownish discharge from my vagina ?

thank you for taking the time to read this . my name is heather i am 20 years ol and last month i started to notice that certain soap makes my feminine parts smell different , soon after i noticed a brownish discharge with a small amount of blood too . please what is it ? what do i do to fix it ? is there something wrong with me ? :/ -heather
Asked On : Tue, 8 Mar 2011
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
The use of soap has no relation to vaginal bleeding.You need to find out where is the bleeding is from and during which part of your cycle.Please consult a doctor for examination.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor